ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном приложении теории интегральных преобразований М. М. Джрбашяна

Диланян, Э. К. (1982) Об одном приложении теории интегральных преобразований М. М. Джрбашяна. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (2). pp. 140-151. ISSN 00002-3043

[img]
Preview
PDF
Download (1401Kb) | Preview
    Item Type: Article
    Additional Information: Մ. Մ. Ջրբաշյանի ինտեգրալ ձևափոխությունների տեսության մի կիրառության մասին։ An application of the M. M. Djrbashian integral transformations theory.
    Uncontrolled Keywords: Դիլանյան Է. Կ., Dilanian E. K.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 17:01
    Last Modified: 25 Dec 2012 10:33
    URI: http://mathematics.asj-oa.am/id/eprint/1470

    Actions (login required)

    View Item